Previous |  Up |  Next


Title: On the zeros of generalized Jacobi's orthogonal polynomials (English)
Author: Púchovský, František
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 98
Issue: 1
Year: 1973
Pages: 1-21
Category: math
MSC: 33C45
idZBL: Zbl 0253.33012
idMR: MR0315171
DOI: 10.21136/CPM.1973.117779
Date available: 2009-09-23T08:25:07Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Szegö: Orthоgоnаl pоlynоmiаls.Mоsсоw 1962, (Russiаn).
Reference: [2] Sansone: Oгdinаry difìеrеntiаl еquаtiоns I.Mоsсоw 1953, (Russiаn).
Reference: [3] Szegö: Inеquаlitiеs fог thе zеrоs оf Lеgеndrе pоlynоmiаls аnd rеlаtеd funсtiоns.Trаnsасtiоns оf Amеr. Mаth. Sос. 39 (1936), 1-17.


Files Size Format View
CasPestMat_098-1973-1_1.pdf 1.246Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo